# SDR CA100212003

- Difficulty date: February 11, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Beech 1900C
- Aircraft time: 7,799 hours
- Engine: Pwa PT6A65B
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1144300022
- Condition: Corroded
- Location: Bs 290
- Part time: 8,177 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON FUSELAGE BELLY PROTECTIVE TAPE INSP, FOUND LOWER FUSELAGE SKIN CORRODED (THROUGH CABIN AFTER REMOVAL OF FLAKING MATERIAL) AT BS 290 LBL 19 TO 24. (TC 20100212003)
